Yung-fu Fang  (¤è¥Ã´I)
RankProfessor

Tel+886-6-2757575 Ext. 65131

Fax+886-6-2743191

OfficeMath Building 210

Emailyffang@mail.ncku.edu.tw

Homepagehttp://www.math.ncku.edu.tw/~fang

FieldPartial Differential Equations, Harmonic Analysis, Fourier Analysis

EducationPh.D., University of Maryland (1996)

Expericnce2020-  Professor, National Cheng Kung University
2005-2020 Associate Professor, National Cheng Kung University
1998-2005; Assistant Professor, National Cheng Kung University

Selected Publications
  1. "On the Existence of Positive Solutions of a Semi-linear Elliptic Equation in R^n ", Chinese J. Math. 18 (1990), 353-364. (joint work with C.C. Chang)
  2. "Remarks on the Existence of Positive Solutions of Semi-linear Elliptic Equations in R^n", Chinese J. Math. 20 (1992), 69-77. (joint work with C.C. Chang)
  3. "Existence and Uniqueness for Boussinesq Type Equations on a Circle" , (joint work with M. Grillakis) Comm. PDE 21 (1996) 1253-1277.
  4. "A priori Estimates for the Wave Equations in 2+1 dimensions", 1996 (joint work with M. Grillakis) Comm. PDE 21 (1996) 1643-1665.
  5. "A Direct Proof of Global Existence for the Dirac-Klein-Gordon Equations in One Space Dimension", Taiwanese J. Math. 8 (2004) 33-41.
  6. "On the Dirac-Klein-Gordon Equations in One Space Dimension", Differential and Integral Equations 17 (2004) 1321-1346.
  7. "Low Regularity Solutions for Dirac-Klein-Gordon Equations in One Space Dimension", Electronic J. Diff. Equations Vol 2004 (2004) No.102, 1-19.
  8. "Existence and Polynomial Growth of Periodic Solutions for KdV-Type Equations", Hokkaido Math. J. 34 (2005) 629-654
  9. "On a System of Dirac-Klein-Gordon Type in 1+1 Dimensions", Taiwanese J. Math. 9 (2005) 489-499 (joint work with T.S. Chen)
  10. "Local Existence for Semilinear Wave Equations and Applications to Yang-Mills Equations", J. Hyperbolic Differential Equations,2 (2005) 61-76.
  11. "On the Dirac-Klein-Gordon Equations in Three Space Dimensions", Comm. PDE 30 (2005) 783-812 (joint work with Grillakis).
  12. "On the Global Existence of Rough Solutions of the Cubic Defocusing Schr?dinge Equation in R^{2+1}", J. H. D. E., 4 (2006) 233-257. (Joint work with Grillakis)
  13. "A Critical Case on the Dirac-Klein-Gordon Equations in 1+1 Dimensions", Taiwanese J. Math. 12 (2008) 1045-1059. (joint work with Shiu-Chuan Hwang)
  14. "On a Bilinear Estimate of Schr?dinger Waves", RIMS Kokyuroku Bessatsu B26: Harmonic Analysis and Nonlinear PDE, May, 2011 p1-14.
  15. "The Fourth Order Nonlinear Schrodinger limit for Quantum Zakharov System", Z. Angew. Math. Phys. 67 (2016) 145-1-27. (joint work with Chi-Kun Lin and Jun-ichi Segata)
  16. "Low Regularity Global Well-Posedness for the Quantum Zakharov System in 1D", Taiwanese Journ. Math., 21 (2017) 341-361. (joint work with Tsai-Jung Chen & Kuan-Hsiang Wang)
  17. "Local Well-Posedness for the Quantum Zakharov System in 1D", J. Hyperbolic D. E., 14 (2017) 157¡V192. (joint work with Hsi-Wei Shih & Kuan-Hsiang Wang)
  18. "On the standing waves of quantum Zakharov system", J. Math. Anal. Appl. 458 (2018), no. 2, 1427¡V1448. (joint work with Jun-ichi Segata and Tsung-Fang Wu)
  19. "Global well-posedness and scattering for the quantum Zakharov system in L2", (joint work with Kenji Nakanishi) Proceedings AMS, Series B, 6 (2019), 21-32.
  20. "Semi-Classical Limit for Quantum Zakharov System" (joint work with Hung-Wen Guo & Hsi-Wei Shih & Kuan-Hsiang Wang), Taiwanese Journ. Math. 23 (2019), 925-949.
  21. "Local Well-Posedness for the Quantum Zakharov System" (joint work with Kuan-Hsiang Wang), Comm. Math. Sci. 18 (2020), no. 5, 1383-1411.